Linear Algebra and its Applications, ( ISI ), Volume (439), No (9), Year (2013-8) , Pages (2634-2641)

Title : ( Some results on Kwong functions and related inequalities )

Authors: Hamed Najafi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

We investigate some relations between Kwong functions and operator monotone functions. As an application, we present an arithmetic–geometric mean type inequality by showing that for two continuous functions f, g on (0,∞)(0,∞) such that View the MathML sourceh(t)=f(t)g(t) is a Kwong function and f(t)g(t)⩽tf(t)g(t)⩽t, any positive matrices A, B and any matrix X, it holds that

Keywords

Kwong function; Operator monotone function; Arithmetic–geometric mean type inequality
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1057546,
author = {Najafi, Hamed},
title = {Some results on Kwong functions and related inequalities},
journal = {Linear Algebra and its Applications},
year = {2013},
volume = {439},
number = {9},
month = {August},
issn = {0024-3795},
pages = {2634--2641},
numpages = {7},
keywords = {Kwong function; Operator monotone function; Arithmetic–geometric mean type inequality},
}

[Download]

%0 Journal Article
%T Some results on Kwong functions and related inequalities
%A Najafi, Hamed
%J Linear Algebra and its Applications
%@ 0024-3795
%D 2013

[Download]